# SDR HNAA2024051400346

- Difficulty date: April 12, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E032051 CARGO DOOR STRUCTURE CUTOUT FR65 SHEAR CLIP SPLICE CORRODED.  RAR PREVIOUS REPAIR OF THE CARGO DOOR STRUCTURE CUT OUT FR65 SHEAR CLIP IAW EMB 145 SRM 53-31-04, ITEM 4, FIGURE 212. PREPPED, PRIMED AND PAINTED CARGO DOOR CUTOUT FR65 SHEAR CLIP AS REQUIRED IAW EMB 145 CPM 51-21-06 AND PDT BULLETIN 51-02
